# SDR CALA2024111302847

- Difficulty date: November 11, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N4901U
- Make and model: Airbus A320-232
- Aircraft serial: 2680
- Aircraft time: 52,281 hours, 25,572 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: D5211143520200
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT CABIN ENTRY DOOR LOWER MID OF SEAL RETAINER DENIED. GENER ATED BY V914667 PER NR9296049/42049.
